# SDR ASOA2013080608832

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 26,771 hours, 18,639 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AFT FLASHLIGHT INOPERATIVE.  R & R FASHLIGHT BATTERIES IAW AMM 25-60-00,  NO FURTHER DEFECT NOTED.
